# SDR CHQA20141013308

- Difficulty date: October 13, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 3,696 hours, 26,248 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,924 hours, 25,108 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FUSELAGE SKIN WAS FOUND TO BE CRACKED AT FRAME 75 & STRINGER 2R.  THE SKIN WAS REPAIRED IAW ETD 2014-145-086559.
